# SDR CALA2023011800146

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 53,024 hours, 15,320 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1655K0
- Condition: Inoperative
- Location: Hf 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HF 1 UNABL 2 TRNSMT 15 MIN AFTER TAKOFF HF2 UNABL TO TRNSMT 28MI N AFTER TAKOFF 3) REPLACE BOTH COUPLERS AS PRECAUTIONARY. DUE TO HISTORY OF HF ISSUES, PLS PERFORM 1) HF TEST PER AMM TASK 23-11-00-735-009-001, 2) CHECK HF ANTENNA BONDING PER TASK 23-11-04-766-001 AND INSPECT COUPLER CONNECTOR AND ANTENNA FEEDLINE FOR SIGNS OF CORROSION ENSURE CONNECTIONS ARE SECURE. REPLACED BOTH HF COMMUNICATION ANTENNA COUPLERS PER AMM: 29-2311-9-0010,QTY :1 23-11-01/401. REPLACED BOTH HF COMMUNICATION TRANSCEIVERS TRANSCEIVER TEST SATISFACTORY.  COMMUNICATION ANTENNA COUPLER INSTALLATION TEST SATISFACTORY.
